# SDR REXA2023112000983

- Difficulty date: November 13, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: SH670390957
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 NUT-PLATES ARE CORRODED BETWEEN F.S. 661+16 TO F.S.661+32 BETWEEN STGR 26L AND 24R. INSTALLED 4 FASTENERS AND 1 RETAINER PLATE P/N SH670-39095-7 FROM F.S. 661+16 TO F.S. 661+32 BETWEEN STGR 26L TO STGR 24R IAW CRJ900 SRM 51-42-06-001-001-A01.
